# SDR CA990310029

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Part number: MS3470L106SN
- Condition: Broken
- Location: Service Door
- Part time: 26,281 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD SERVICE DOOR UNLOCKED WARN LIGHT EXTINQUISHED WITH DOOR OPEN.  BROKEN WIRE REPLACED AT DOOR CANNON PLUG.
